# SDR IPXA2020090960028

- Difficulty date: August 21, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 91,082 hours, 16,803 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: AEA01151
- Condition: Cracked
- Location: L3 Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C L3 DOOR FWD JAMB TORQUE BOX WEB CRACK AT LIGHTNING HOLE APPX STA 1255.  REPAIRED CRACKED WEB AT L3 DOOR JAMB AROUND LIGHTNING HOLE AT STA 1256, IAW SRM 53-40-15 REPAIR 3 FIG 201 REV 67.
